# SDR AALA20091221EWR01

- Difficulty date: December 20, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,954 hours, 21,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321042
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER DOORS AND CEILING INOPERATIVE.  REPLACED CONTROL PANEL.
